# SDR SWIA201335035

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 25,402 hours, 21,193 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo Valve
- Condition: Failed
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL SEEMED LIKE IT'S STICKING DURING INITIAL ROLL DURING APPROACH TO LANDING.  FLT 5246 REPLACED THE AILERON SERVO VALVE IAW AMM, PN 622-4404-101, SN ON 3KPH  &  SN OFF 4L9H
